On the integrability of deformation quantized toda lattice

Research output: Contribution to journalArticle

Abstract

In the present paper, we are concerned with deformation quantization of irregular Poisson structures. Translating Toda lattice equation into Hamiltonian formalism equation, we also study the global integrability of deformation quantized Toda lattice.

Original languageEnglish
Pages (from-to)21-36
Number of pages16
JournalActa Applicandae Mathematicae
Volume92
Issue number1
DOIs
Publication statusPublished - 2006 May 1

Keywords

  • Deformation quantization
  • Hochschild cohomology
  • Integrable system
  • Star-product
  • Toda lattice

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the integrability of deformation quantized toda lattice'. Together they form a unique fingerprint.

  • Cite this